Title

New Class of Probability Distributions Arising from Teissier Distribution

Document Type

Article

Publication Date

2-2021

Publisher

Springer

Source Publication

Advances in Intelligent Systems and Computing

Source ISSN

2197-5357

Abstract

This article deals with the Teissier/Muth distributions. Some properties as well as four members of Teissier-G family are provided. Definite formulae for ordinary moments, mean deviation, quantile function and order statistics are given. Some characterizations owing to the truncated moments, hazard function and conditional expectations are derived. We consider the parametric estimation of the family along with one of its sub-model. The use of the Teissier–Weibull family is revealed depending on two real data sets.

Comments

Advances in Intelligent Systems and Computing, Vol. 1287 (February 2021): 41-54. DOI.

Share

COinS